# SDR UIEA2025071000886

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG RH C-DUCT FWD BLOWOUT DOOR L/E FOUND CHAFING.   CHAFING AREA REPAIRED AS PER ST ENGINEERING CMM 78-32-09 REPAIR 5. NO FURTHER DEFECTS NOTED.
